PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 57 | 3 | 205-208
Tytuł artykułu

A method of construction of an invariant measure

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A method of construction of an invariant measure on a function space is presented.
Słowa kluczowe
Rocznik
Tom
57
Numer
3
Strony
205-208
Opis fizyczny
Daty
wydano
1992
otrzymano
1989-08-10
poprawiono
1992-03-10
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] A. L. Dawidowicz, On the existence of an invariant measure for the dynamical system generated by partial differential equation, Ann. Polon. Math. 41 (1983), 129-137.
  • [2] A. L. Dawidowicz, On the positivity of an invariant measure on open non-empty sets, Ann. Polon. Math. 50 (1989), 185-190.
  • [3] T. Hida, Brownian Motion, Springer, New York 1980.
  • [4] A. Lasota, Invariant measures and a linear model of turbulence, Rend. Sem. Mat. Univ. Padova 61 (1979), 39-48.
  • [5] R. Rudnicki, Invariant measure for the flow of a first order partial differential equation, Ergodic Theory Dynamical Systems 5 (1985), 437-446.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv57z3p205bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.